# SDR 2007UALA02245

- Difficulty date: June 24, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 26,124 hours, 7,197 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE LIGHT NOT ILLUMINATED W-ENGINE SHUTDOWN.  REPLACED IDG PER MM 24-11-01.  ELECT GEN AND POWER CHECKS GOOD DURING RUN.  NO LEAKS NOTED.  OUTBOUND CREW CONDUCTED VERIFICATION FLIGHT AND IDG RAN FLAWLESSLY.  OK FOR CONTINUED ETOPS.
